# SDR IPXA10558804

- Difficulty date: February 26, 2010
- Submitted: March 12, 2010
- Operation: Air carrier
- Aircraft: N408UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23730
- Aircraft time: 26,031 hours, 17,950 cycles
- Engine: Pwa PW2040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 560-570
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, CORROSION ON UPPER FLANGE OF VERTICAL WEB IN THE FWD CARGO BAY, BS 570 TO BS 560, RBL 20, WL 156, STR 26R.  REPLACED IAW SRM 51-40-05, SRM 51-40-02.
